MathSciNet Relay Station
MathSciNet bibliographic data
MR260834 (41 #5455) 18.20 (13.00)
Chen, Kuo-tsai An algebraic dualization of fundamental groups. Bull. Amer. Math. Soc. 75 1969 1020–1024.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement